# SDR R61A201508160627

- Difficulty date: August 16, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Corroded
- Location: Zone 200
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE REPORTED CORROSION AROUND 5 FASTENER HOLES UNDER THE RT ICE SHIELD ON SKIN PANELS.    PERFORMED BLEND OUT REPAIR IAW RD 8/4-53-7042 AND SRM 53-30-31.
